# SDR DL76P090454

- Difficulty date: March 18, 2009
- Submitted: March 20, 2009
- Operation: Air carrier
- Aircraft: N140LL
- Make and model: Boeing 767332
- Aircraft serial: 25988
- Aircraft time: 50,119 hours, 22,088 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Fod
- Location: Lt Nlg Wheel
- Component: Wheel
- Stage of operation: TX
- How discovered: O
- Nature of condition: C
- Precautionary procedure: D

## Discrepancy

ON PUSHBACK RAMP NOTICED A BOLT IN THE LT NOSE TIRE.  REPLACED LT NOSE WHEEL ASSY PER AMM.  SPACER INSTALLED AND PRESS CKD.
